# SDR SWAA052186

- Difficulty date: July 25, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 62,454 hours, 59,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND FUSELAGE SKIN CRACKED AT BS 480, STR 16L.  REPAIRED SKIN PER SWA EA & SRM.
